# SDR SWIA202056408

- Difficulty date: December 28, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: 601R1411686
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP HINGE ARMS (BOTH WS80.50 AND WS127.25) FAIRING PLATE PANELS HAVE CHAFE MARKS IN RADIUS OF BRACKET INTO BARE METAL.  (C-CHECK) RO 2/21/2021.  REMOVED AND INSTALLED NEW SERVICEABLE SIDE PLATES AND BRACKET IAW CRJ 200 SRM 51-42-06,51-42-15 AND 51-40-11.
